Ask a doctor

Itchy Swollen Bumps 2 1/2 Months After Radiesse and Botox?

I had Botox 3 months ago & radiesse a week later. Botox in brows & around mouth. Radiesse in brow furrow, on cheek bones & naso-labial. A little immediate pain & swelling. I loved the results of both & no adverse reactions. Little radiesse deposit in the deepest part of my brow wrinkle, but you can't see it, it looks smooth, you can only feel it. But, past 6 days I have developed 3 hard, itchy lumps in forehead & brow (not at injections). Using cortisone cream. Is this related to the fillers??

Doctor Answers (4)

Itchy Swollen Bumps 2 1/2 Months After Radiesse and Botox?

+1

Because it's been months later after having your injectables, it's likely unrelated. If it were an allergic reaction, this would have occurred immediately. Contact your medical provider or dermatologist for an in person exam to be evaluated. 

Best of luck 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

bumps after Radiesse and Botox

+1

As  you described the bumps you have now are not in the areas of injections. It would be rare to be related to either the botox or radiesse but please see your doctor who injected you for a more precise evaluation. You may need to be referred to a dermatologist, if you haven't already seen one, to determine what the origin of the bumps is.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Itchy Swollen Bumps 2 1/2 Months After Radiesse and Botox?

+1

 Seems unrelated but you should be seen by the MD that did the injections just to be certain.  If needed, they may refer you to a dermatologist.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

Bumps after Botox and Radiesse

+1

No, not related. If you were going to have an allergy or something, it would have occurred immediately after the filler and Botox, not months later. Also, you noted the bumps are not at the injection areas, so this is something else. Consider making an appointment with a dermatologist to have these checked, but no they are not related. Make sure you're applying the hydrocortisone after cool water. The cool water helps break the skin's barrier and allows the hydrocortisone to be absorbed and utilized better in the skin.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.